# SDR CALA2022072001825

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10021
- Condition: Damaged
- Location: Sta. 1220rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-05770 FRAME STA. 1220RH - STR.1 - TOOLING MARK/DAMAGE/BARE METAL EXPOSED ON EXTERNAL SRUFACE OF FRAME HAECO GSO NR 9283098 MAT ID 7075.0 .080 IAW B757-200 SRM 53-00-07-1A-1, FORMED AND HE AT TREATED IAW BAC5602 REV A. LOCATED/DRILLED IAW B757-200 SRM 5 1-40-02. ALODINED/PRIMED IAW B757-200 SRM 51-20-01. INSTALLED IA W B757-200 SRM 53-00-07-1A-1. HAECO GSO MECH V932595,INSP QC295
